JISE


  [ 1 ] [ 2 ] [ 3 ] [ 4 ] [ 5 ] [ 6 ] [ 7 ] [ 8 ] [ 9 ] [ 10 ] [ 11 ] [ 12 ] [ 13 ]


Journal of Information Science and Engineering, Vol. 38 No. 4, pp. 821-832


Analytic Form of Expression for a Capacity in an Adaptive Spatial Modulation Systems


HANUMANTHARAO BITRA AND PONNUSAMY PALANISAMY
Department of Electronics and Communication Engineering
National Institute of Technology, Tiruchirappalli
Tiruchirappalli, 620015 India
E-mail: bitrahanumantharao@gmail.com; palan@nitt.edu


Estimation of channel capacity plays a crucial role in analyzing the performance of spatial modulation (SM) systems. So far, no analytic form of expression has been derived for SM systems with more than two transmit antennas. In this paper, the analytic form of expression is derived for computing the channel capacity using the Huffman mapping scheme for an adaptive SM system with four transmit antennas. Gauss hypergeometric function is exploited to derive the analytic form of expression for a 4×1 system. Analytical results show the validation of the derived expression.


Keywords: spatial modulation, adaptive spatial modulation, capacity, Gauss hypergeometric function, analytic form, Huffman mapping

  Retrieve PDF document (JISE_202204_10.pdf)